Sign in to follow this  
Followers 0

On 4mg Klonopin

12 posts in this topic

Posted

I'm on 4mgs of Klonopin already and I don't get relief. I'm still anxious, agitated and I still can't sleep. I'm also taking Remeron for the meantime to squash depression.

ANybody know why it's like this? 4mg is pretty high, isn't it?

Share this post


Link to post
Share on other sites

Posted

I'm already on both of those two and still no relief. I don't know what to do. I texted pdoc about raising my lamictal but he hasn't answered yet.

Share this post


Link to post
Share on other sites

Posted

I'm on 4mgs of Klonopin already and I don't get relief. I'm still anxious, agitated and I still can't sleep. I'm also taking Remeron for the meantime to squash depression.

ANybody know why it's like this? 4mg is pretty high, isn't it?

4mg is a fair dose of Klonopin.

You are on quite a cocktail. I wouldnt want to suggest anything in terms of changes without a greater understanding of what each med is being used for.

Share this post


Link to post
Share on other sites

Posted

My pdoc never replied! I asked him about raising the lamictal but so far, nothing. I'm under observation this week, because if I don't improve, i'll be confined by force.

Share this post


Link to post
Share on other sites

Posted

Darn, I'm sorry pdoc never got back to you.

Did you see my previous post in your other topic about the Klono? It's worth considering, seriously.

Share this post


Link to post
Share on other sites

Posted

Darn, I'm sorry pdoc never got back to you.

Did you see my previous post in your other topic about the Klono? It's worth considering, seriously.

What previous post? I don't recall. Sorry..

Share this post


Link to post
Share on other sites

Posted

Sorry - I should probably have just reposted it.

I just said that Klono can make some people feel depressed, and you're taking a lot, so if you can cut back at all, it might be worth a try to see if that helps the depression.

Share this post


Link to post
Share on other sites

Posted

Oh okay.. I'll try to cut back on it... Thanks..

Share this post


Link to post
Share on other sites

Posted

4 mg. of Klonipin quite a high dose, particularly at one time. I don't want to moralize and I'm all for the use of medications, but please do be very careful with a dose that high because it can sometimes dangerously impair respiration without one being all that much aware of it.

Share this post


Link to post
Share on other sites

Posted (edited)

You are on quite a cocktail of meds indeed. i hope your condition improves.. i know quite a bit about medicine, cause i used to be a pain killer abuser. Anyways

Dont worry about respiratory depression w/ 4mg klonopin as long as youre strictly sticking to your regimen of medicine

klonopin has a very long half life, meaning its in ur system for about 2 days. I dose every other day instead of every day, or sometimes once every 3 days

dont do that tho. If you cold turkey on klonopin it can have fatal consequences esp at high doses & over long periods of time.

another thing

i hate confinement, confinement sucks, im just a person, i take klonopin (often more than prescribed) for my anxiety as prescribed by my doctor. I also take suboxone which is a pain-killer blocker and i take less than prescribed because i do not need it.

if you need anyone to talk to about how much confinement sucks, or anyhting, idk, i just talk, you can msg me

i hope everything gets better..

I myself have anxiety, insomnia, fibromyalgia

personally i think you are on too many things that are not working but i do not know you. Try to take your klonopin maybe 3mg a day instead of 4 for a few days if you can, or wait until you ABSOLUTELY NEED IT, that way you get the maximum effects from the drug (IE: it does what it is designed to do).

And your tolerance issue isnt uncommon because klonopin builds up in your system (as i mentioned above)

i know lots about klonopin(benzodiazepine), not so much about anti-depressants an that jazz(but do have quite a bit of knowledge), youre too pretty to be in confinement btw ha

one final thing

if you do not feel the klonopin, do not redose, as this will just result in increased tolerance and not increased effects due to the drugs half life.

just realized this post was from 2009 lol sry but maybe sum1 will find this useful lol

Edited by ryax

Share this post


Link to post
Share on other sites

Posted

is possible that 4 mg of Klonopin are making you flat and depress,happened to me before,maybe you should ask about ABilify and replace the klonopin for ativan maybe??

your doctor replied to you,what happened??

You are on quite a cocktail of meds indeed. i hope your condition improves.. i know quite a bit about medicine, cause i used to be a pain killer abuser. Anyways

Dont worry about respiratory depression w/ 4mg klonopin as long as youre strictly sticking to your regimen of medicine

klonopin has a very long half life, meaning its in ur system for about 2 days. I dose every other day instead of every day, or sometimes once every 3 days

dont do that tho. If you cold turkey on klonopin it can have fatal consequences esp at high doses & over long periods of time.

another thing

i hate confinement, confinement sucks, im just a person, i take klonopin (often more than prescribed) for my anxiety as prescribed by my doctor. I also take suboxone which is a pain-killer blocker and i take less than prescribed because i do not need it.

if you need anyone to talk to about how much confinement sucks, or anyhting, idk, i just talk, you can msg me

i hope everything gets better..

I myself have anxiety, insomnia, fibromyalgia

personally i think you are on too many things that are not working but i do not know you. Try to take your klonopin maybe 3mg a day instead of 4 for a few days if you can, or wait until you ABSOLUTELY NEED IT, that way you get the maximum effects from the drug (IE: it does what it is designed to do).

And your tolerance issue isnt uncommon because klonopin builds up in your system (as i mentioned above)

i know lots about klonopin(benzodiazepine), not so much about anti-depressants an that jazz(but do have quite a bit of knowledge), youre too pretty to be in confinement btw ha

one final thing

if you do not feel the klonopin, do not redose, as this will just result in increased tolerance and not increased effects due to the drugs half life.

just realized this post was from 2009 lol sry but maybe sum1 will find this useful lol

Share this post


Link to post
Share on other sites

Posted

Find a time when you can relax and devote your attention to this video.. it began the foundation on which I have learned to cope with my anxiety and view the experience as a learning process!- A blessing in disguise. Anxiety has brought me closer to God, my friends and family, and most importantly, myself. His name is Jon Kabat Zinn. He has many wonderful books. Enjoy!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0